# SDR ASOA201703213051

- Difficulty date: March 21, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N11535
- Make and model: Emb EMB-145LR
- Aircraft serial: 145518
- Aircraft time: 37,327 hours, 28,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 18460
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT OVERWING EMERGENCY LIGHTS WOULD NOT ILLUMINATE.  REMOVED AND REPLACED THE NR 4 EMERGENCY BATTERY CHARGER IAW AMM 33-50-04. OPERATIONAL CHECKS WERE GOOD.
